# SDR CALA2023021600443

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767
- Aircraft serial: 29456
- Aircraft time: 82,115 hours, 11,630 cycles
- System (JASC): 2700 · Flight Control System
- Part: Rvdt
- Part number: M544
- Condition: None
- Location: L/E O/B Pdu
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J, O
- Precautionary procedure: O

## Discrepancy

ON APPROACH GOT  TE FLAP DISAGREE WHEN ATTEPTING TO MOVE FLAPS F ROM 1 TO 5 PERFORMED BITE OF FSEU GOT MESSAGE NUMBER27-81041 L/E OUTBD PDU RVDT REQUIRES MORE T/S PARTS USED:  64-2781-3-0320,QTY :1 76-2781-3-0173,QTY :1 T/S IRW FIM 27-51 TASK 809. FOUND FAULT 27-81041. FOUND RVDT 27-81-11-424-029. OP''S CHECKED GOOD. READING NOW -8.62 RETRACTED M544 READING -3.77 IN RETRACTED POSITION WHEN THE NOMINAL SHOULD (-8.69 NOMINAL) 5.63 TKF (5.58 NOMINAL) & 10.34 LDG (10.27 BE -8.69. ATTEMTED TO ADJUST BUT THE READING FROM RVDT BECAME NOMINAL) ERRATIC AND UNRELIABLE. R&R RVDT M544 ON L/E O/B PDU IAW MM
